# SDR UALA2012082404762

- Difficulty date: August 23, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,028 hours, 20,497 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 404
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE.  ACCOMPLISH CHRONIC REVIEW.  REPLACED RIGHT WINDSHIELD PER MM.
